# SDR VNAA0112008

- Difficulty date: December 7, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 14,356 hours, 12,718 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Restrictor Valve
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A PACK OVERPRESSURE INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RESTRICTOR FOR THE RIGHT HAND OVERPRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
